MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGA 2000

MEGADYNE MEDICAL PRODUCTS, INC. MEGA 2000
Catalog Number 0800
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that the megasoft pad was received with no serial number or expiration date printed on the pad.No patient involvement occurred.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/12/2018.Investigation summary: received one each mega2000 with no reorder number or serial number visible anyplace on the pad or corner mold.Complaint confirmed.A dhr review was performed, and there is no evidence of device defect or malfunctions.

Brand Name
MEGA 2000
Common Device Name
MEGA 2000
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8118189
Report Number1721194-2018-00055
Device Sequence Number1732187
Product Code GEI
UDI-Device Identifier10614559100936
UDI-Public10614559100936
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K982826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number0800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2018
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date12/12/2018
Patient Sequence Number1